# SDR DL76L001691

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 49,493 hours, 7,543 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WITH PWR ON ELECTRICAL ODOR COMING FROM COFFEEMAKERS IN FWD GALLEY.  ODOR DISSIPATED WITH POWER OFF.  FOUND HEAVY ACCUMULATION OF COFFEE RESIDUE.  NO BURNT WIRES.  REPLACED BOTH COFFEEMAKERS AS PRECAUTION.  CK''D, NO SMELL OF BURNING.
